Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from Typhoid. On ofloxicin with antacid and paracetamol. Painful intestine. Treatment?

Hi, I m suffering from Typhoid . 18 days before my widal test shows O/H as 1:120. My doctor started giving me two times ofloxicin 200mg with anatacid & paracetamol tab for 10 days. After 4 days of completion of medicine i have redone widal test & it shows my O/H as 1:60. I m facing dizziness, fatigue, leftside back pain (like son thing has been enlarge) Also pain in my intestine. currently use one rabeprazole sodium and domperidone capsules with empty stomach in the morning. Is my typhoid gone or still need treatment.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Hi ,
Thank you for your query.
Diagnosis of Typhoid can be confirmed by a positive blood culture, Typhoid IgM positivity or a Widal titre more than 1:640 or 2 consecutively rising widal titres.Taking typhoid specific medications for 10 days should cure typhoid.I am unaware of other blood tests you must have undergone.If such pain is persisting it is better to get an ultrasound of the abdomen and a medical consultation.Hope this answers your query.Wishing you a speedy recovery.Have a nice day.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor